# SDR DALA2017020100812

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT/OUTBOARD SEAT TRACK BL56R HAS AREAS OF CORROSION AND MISSING PAINT AT STATIONS 465-565. REPLACED SEAT TRACK FROM FIG 465R TO 565R RBL 56 IAW SRM 53-20-52 PG 4 (K) L-L.
